# SDR CA180822004

- Difficulty date: August 20, 2018
- Submitted: August 18, 2020
- Operation: General aviation
- Make and model: Bell 505
- Aircraft time: 79 hours
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Bearing
- Part number: 206010470101
- Condition: Rotated
- Location: Cyclic
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) MAINTENANCE ON AIRCRAFT THAT REQUIRED DISCONNECTING THE LEFT AND RIGHT CYCLIC INPUTS TO THE SWASHPLATE TO VERIFY THE SWASHPLATE TILT FRICTION. IT WAS NOTICED THAT BOTH ROLL STAKED SPHERICAL BEARINGS IN THE SWASHPLATE INNER RING HAD ROTATED IN THE BORES OF THE PART. IT WAS SEEN AS MISALIGNMENT OF THE WITNESS PAINT MARKS BETWEEN THE BEARING STAKED PORTION AND THE SWASHPLATE INNER RING LUGS. THERE WAS ALSO EVIDENCE OF LOOSENESS VISIBLE A FRETTING CORROSION (BLACK SLUDGE) AROUND THE RADIUS OF THE STAKING OF THE BEARING. SEE ATTACHED PICTURES. (TC# 20180822004)
